# SDR SWAA2025061279227

- Difficulty date: May 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 727B LBL 24.75 POSITION B. REPLACED  IAW B737-700 SRM 51-40-02-0G. AND EA-25-153-01197-WIP4.
